American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B49) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Osamu Hatori and Lajos Molnár. Isometries of the unitary group. Proc. Amer. Math. Soc. 140 (2012) 2127-2140.
Abstract, references, and article information   
View Article: PDF

[2] Timur Oikhberg. Restricted Schur multipliers and their applications. Proc. Amer. Math. Soc. 138 (2010) 1739-1750. MR 2587459.
Abstract, references, and article information   
View Article: PDF

[3] Lajos Molnár. Thompson isometries of the space of invertible positive operators. Proc. Amer. Math. Soc. 137 (2009) 3849-3859. MR 2529894.
Abstract, references, and article information   
View Article: PDF

[4] M. Bendaoud and A. Bourhim. Essentially spectrally bounded linear maps. Proc. Amer. Math. Soc. 137 (2009) 3329-3334. MR 2515402.
Abstract, references, and article information   
View Article: PDF

[5] Lajos Molnár. Maps preserving the geometric mean of positive operators. Proc. Amer. Math. Soc. 137 (2009) 1763-1770. MR 2470835.
Abstract, references, and article information   
View Article: PDF

[6] Milan Hladnik. Absolutely bounded matrices and unconditional convergence. Proc. Amer. Math. Soc. 136 (2008) 3503-3511. MR 2415034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lajos Molnár. Maps on the $n$-dimensional subspaces of a Hilbert space preserving principal angles. Proc. Amer. Math. Soc. 136 (2008) 3205-3209. MR 2407085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hwa-Long Gau and Chi-Kwong Li. $C^*$-isomorphisms, Jordan isomorphisms, and numerical range preserving maps. Proc. Amer. Math. Soc. 135 (2007) 2907-2914. MR 2317968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Constantin Costara and Thomas Ransford. On local irreducibility of the spectrum. Proc. Amer. Math. Soc. 135 (2007) 2779-2784. MR 2317952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mohammad B. Asadi and A. Khosravi. An elementary proof of the characterization of isomorphisms of standard operator algebras. Proc. Amer. Math. Soc. 134 (2006) 3255-3256. MR 2231909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jinchuan Hou and Qinghui Di. Maps preserving numerical ranges of operator products. Proc. Amer. Math. Soc. 134 (2006) 1435-1446. MR 2199190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sang Og Kim and Ju Seon Kim. Local automorphisms and derivations on certain $C^*$-algebras. Proc. Amer. Math. Soc. 133 (2005) 3303-3307. MR 2161153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William D. Banks and Asma Harcharras. On the norm of an idempotent Schur multiplier on the Schatten class. Proc. Amer. Math. Soc. 132 (2004) 2121-2125. MR 2053985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sang Og Kim and Ju Seon Kim. Local automorphisms and derivations on $\mathbb{M}_n$. Proc. Amer. Math. Soc. 132 (2004) 1389-1392. MR 2053344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Akbari and M. Aryapoor. On linear transformations preserving at least one eigenvalue. Proc. Amer. Math. Soc. 132 (2004) 1621-1625. MR 2051122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhaofang Bai and Jinchuan Hou. Numerical radius distance-preserving maps on $\mathcal{B}(H)$. Proc. Amer. Math. Soc. 132 (2004) 1453-1461. MR 2053353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lajos Molnár. Local automorphisms of operator algebras on Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1867-1874. MR 1955275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter Semrl. Invertibility preserving linear maps and algebraic reflexivity of elementary operators of length one. Proc. Amer. Math. Soc. 130 (2002) 769-772. MR 1866032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lajos Molnár. Some characterizations of the automorphisms of $B(H)$ and $C(X)$. Proc. Amer. Math. Soc. 130 (2002) 111-120. MR 1855627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Leiba Rodman and Nahum Zobin. Linear preservers of isomorphic types of lattices of invariant operator ranges. Proc. Amer. Math. Soc. 129 (2001) 2981-2986. MR 1840103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sang Og Kim. Linear maps preserving ideals of $C^{*}$-algebras. Proc. Amer. Math. Soc. 129 (2001) 1665-1668. MR 1814095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lajos Molnár. A reflexivity problem concerning the $C^*$-algebra $C(X)\otimes\mathscr{B}(\mathscr{H})$. Proc. Amer. Math. Soc. 129 (2001) 531-537. MR 1707156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Milan Hladnik. Compact Schur multipliers. Proc. Amer. Math. Soc. 128 (2000) 2585-2591. MR 1766604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lajos Molnár. Automatic surjectivity of ring homomorphisms on $H^*$-algebras and algebraic differences among some group algebras of compact groups. Proc. Amer. Math. Soc. 128 (2000) 125-134. MR 1616645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Danko R. Jocic. Integral representation formula for generalized normal derivations. Proc. Amer. Math. Soc. 127 (1999) 2303-2314. MR 1486737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Li Jiankui. Complete positivity of elementary operators . Proc. Amer. Math. Soc. 127 (1999) 235-239. MR 1458254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lajos Molnár. Stability of the surjectivity of endomorphisms and isometries of $\mathcal{B}(H)$. Proc. Amer. Math. Soc. 126 (1998) 853-861. MR 1423322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Matjaž Omladič and Peter Šemrl. Linear mappings that preserve potent operators . Proc. Amer. Math. Soc. 123 (1995) 1069-1074. MR 1254849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jor-Ting Chan. Numerical radius preserving operators on $B(H)$ . Proc. Amer. Math. Soc. 123 (1995) 1437-1439. MR 1231293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1